This page uses JavaScript and requires a JavaScript enabled browser.Your browser is not JavaScript enabled.
مرکز و کتابخانه مطالعات اسلامی به زبان های اروپایی
منو
درگاههای جستجو
مدارک
جستجوی پیشرفته
مرور
جستجو در سایر کتابخانه ها
مستندات
جستجوی پیشرفته
مرور
منابع دیجیتال
تمام متن
اصطلاحنامه
درختواره
پرسش و پاسخ
سوالات متداول
پرسش از کتابدار
پیگیری پرسش
ورود
ثبت نام
راهنما
خطا
رکورد قبلی
رکورد بعدی
"
An infinitesimal approach to stochastic analysis /
"
H. Jerome Keisler
Document Type
:
BL
Record Number
:
586935
Doc. No
:
b416154
Main Entry
:
Keisler, H. Jerome
Title & Author
:
An infinitesimal approach to stochastic analysis /\ H. Jerome Keisler
Publication Statement
:
Providence, R.I., USA :: American Mathematical Society,, c1984
Series Statement
:
Memoirs of the American Mathematical Society,
Page. NO
:
x, 184 p. ;; 26 cm
ISBN
:
0821822977
Notes
:
"March 1984."
:
"Volume 48, number 297 (third of 4 numbers)."
:
Includes indexes
Bibliographies/Indexes
:
Bibliography: p. 174-178
Subject
:
Stochastic integral equations
Subject
:
Nonstandard mathematical analysis
Subject
:
Brownian motion processes
Dewey Classification
:
519.2
LC Classification
:
QA3.A57 no. 297QA274.27
https://lib.clisel.com/site/catalogue/586935
کپی لینک
پیشنهاد خرید
پیوستها
Search result is zero
نظرسنجی
نظرسنجی منابع دیجیتال
1 - آیا از کیفیت منابع دیجیتال راضی هستید؟
X
کم
متوسط
زیاد
ذخیره
پاک کن